# SDR C7WA200400052

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT COCKPIT WINDOW UPPER SKIN (EXTERIOR) HAS AN APPROXIMATELY 1 INCH CRACK.  INSTALLED EXTERNAL SKIN REPAIR ON RT NR 3 WINDOW UPPER SKIN.  REMOVED DAMAGED SKIN PORTION.  SKIN TRIM OUT 4.00 X 5.00.  FABRICATED AND INSTALLED REPAIR FILLER PLATE FROM 2024-T3 X .040 X 4.00 X 5.00.  FABRICATED AND INSTALLED DOUBLER FROM 2024-T3 X .080 X 15 INCH X 15 INCH.  REPAIR PARTS AND BARE EDGES TREATED IAW SRM.  REPAIR ACCOMPLISHED IAW SRM.
